Or will this resolve with time or only if I discontinue the Celexa? I also have hypesthesia of my fingers.
You need to talk to your prescribing Dr about it. Sometimes tremors in the hand can point to a serious side effect. Only your Dr will be able to say for sure after examining you.
Hi- did the tremors start with the medication? More questions:
Do you drink coffee? If so how much? Any back injuries? The hypersthesia (or is it hyposthesia?) Did that also start at the same time? If it's been a few months I don't think it will get better, unfortunately. I was on Effexor and had the same reactions: horribly stiff muscles and tremors that doctors at work would notice. Antidepressants are a guessing game. I compare it to finding the right shade of lipstick or perfect fitting jeans. Our chemistries, DNA, specific proteins all play a part. I've been through them all and Celexa is the only one that didn't have terrible side effects. Also, are you on any other meds that affect the brain/central nervous system?
I have been on Celexa for 6 weeks. I have tremors in my hands that is annoying. It impacts any “fine” work I do ... such as writing, drinking from a cup with only one hand, typing etc. I had the same issue with Wellbutrin. It doesn’t seem to be letting up with time.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.